RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2007, Volume 417, Number 5, Pages 583–588 (Mi dan480)  

This article is cited in 3 scientific papers (total in 3 papers)

A co-area formula for smooth contact mappings of Carnot manifolds

S.K. Vodop'yanov, M.B. Karmanova



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan480

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Selivanova, “The tangent cone to a quasimetric space with dilations”, Siberian Math. J., 51:2 (2010), 313–324  mathnet  crossref  mathscinet  isi
    2. M. B. Karmanova, “An example of a Carnot manifold with $C^1$-smooth basis vector fields”, Russian Math. (Iz. VUZ), 55:5 (2011), 70–73  mathnet  crossref  mathscinet
    3. M. B. Karmanova, “The graphs of Lipschitz functions and minimal surfaces on Carnot groups”, Siberian Math. J., 53:4 (2012), 672–690  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021